RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 4, Pages 3–14 (Mi da693)  

This article is cited in 4 scientific papers (total in 4 papers)

König graphs with respect to $3$-paths

V. E. Alekseeva, D. B. Mokeevab

a Nizhny Novgorod State University, Nizhny Novgorod, Russia
b National Research University «High school of economics», Nizhny Novgorod, Russia

Abstract: We characterize the graphs whose each induced subgraph has the property: the packing number of induced $3$-paths is equal to the corresponding vertex cover number. Ill. 2, bibliogr. 4.

Keywords: subgraph packing, subgraph vertex covering, König graph, $3$-path, forbidden subgraph.

Full text: PDF file (254 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.174.3
Received: 19.09.2011
Revised: 08.02.2012

Citation: V. E. Alekseev, D. B. Mokeev, “König graphs with respect to $3$-paths”, Diskretn. Anal. Issled. Oper., 19:4 (2012), 3–14

Citation in format AMSBIB
\Bibitem{AleMok12}
\by V.~E.~Alekseev, D.~B.~Mokeev
\paper K\"onig graphs with respect to $3$-paths
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 4
\pages 3--14
\mathnet{http://mi.mathnet.ru/da693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013539}


Linking options:
  • http://mi.mathnet.ru/eng/da693
  • http://mi.mathnet.ru/eng/da/v19/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alekseev V.E., Zakharova D.V., Malyshev D.S., Mokeev D.B., Sorochan S.V., “Nekotorye rezultaty o nasledstvennykh klassakh grafov. ii”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 115–120  elib
    2. V. E. Alekseev, D. B. Mokeev, “Konig Graphs For 3-paths and 3-cycles”, Discrete Appl. Math., 204 (2016), 1–5  crossref  mathscinet  zmath  isi  elib  scopus
    3. D. B. Mokeev, “On König graphs with respect to $P_4$”, J. Appl. Industr. Math., 11:3 (2017), 421–430  mathnet  crossref  crossref  elib
    4. D. S. Malyshev, D. B. Mokeev, “König graphs with respect to the 4-path and its spanning supergraphs”, J. Appl. Industr. Math., 13:1 (2019), 85–92  mathnet  crossref  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:252
    Full text:84
    References:31
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020